# SDR USAASB00163

- Difficulty date: June 10, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 4970 · APU Indicating System
- Part: Connector
- Condition: Loose
- Location: Egt Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2673 - EN ROUTE FROM BOS TO TPA, THE APU EGT GAUGE WENT TO ZERO DURING FLIGHT.  THE APU WAS IN USE AS THE NR 1 GENERATOR WAS ON MEL.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A LOOSE CONNECTION ON THE EGT HARNESS CONNECTOR.  TIGHTENED CONNECTOR.  REMOVED AND REPLACED APU EGT INDICATOR (P/N 152BL802A) AS PRECAUTIONARY.  OPS CHECK GOOD.  (M)
